Some Results of (α, β) Derivations on Prime Semirings

  • Maryam K. Rasheed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Semirings, Prime Semirings, Semiprime Semirings, (α, β) Derivation

Abstract

      This paper investigates the concept (α, β) derivation on semiring and extend a few results of this map on prime semiring. We establish the commutativity of prime semiring and investigate when (α, β) derivation becomes zero.

Published
2019-05-26
How to Cite
Rasheed, M. K., & Majeed, A. H. (2019). Some Results of (α, β) Derivations on Prime Semirings. Iraqi Journal of Science, 60(5), 1154-1160. https://doi.org/10.24996/ijs.2019.60.5.23
Section
Mathematics